# SDR EV7A2014082200001

- Difficulty date: November 1, 2013
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N544CM
- Make and model: Amd FALCON900B
- Aircraft serial: 152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 10
- Part time: 7,852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON ALUMINUM SKIN AT FRAME 10 DURING A SCHEDULED 3C, 18 YEAR, AIRFRAME INSPECTION.  CORROSION WAS REMOVED, SKIN WAS REPAIRED AND A FABRICATED DOUBLER WAS INSTALLED IAW MFG LOWER SKIN PANEL DWG FGFB238100C4 EO1-7 AND FGFB238100C4 EO2-2.  PROTECTIVE TREATMENT WAS RESTORED IN REPAIRED AREA.
